Local Closure Functions in Hereditary Generalized Topological Spaces

R. Ramesh, Krishna Prakash, N. Anbumani

Abstract


In this paper, we introduce and study the notions of local closure functions and also we introduce the operator \(\Psi_\Gamma\) in hereditary generalized topological spaces.


Keywords


Generalized topology; Hereditary generalized topological spaces; Local closure function

Full Text:

PDF

References


A. Csaszar, Generalized topology, generalized continuity, Acta Math. Hungar. 96 (4) (2002), 351 – 357.

A. Csaszar, Modifications of generalized topologies via hereditary classes, Acta Math. Hungar. 115 (2007), 29 – 36.

A. Csaszar, ± and µ-modifications of generalized topologies, Acta Math. Hungar. 106 (2008), 275 – 279.

M. Rajamani, V. Indhumathi and S. Krishnaprakash, Some stronger local functions via ideals, J. Adv. Res. Pure Math. 2 (2010), 48 – 52.

M. Rajamani, V. Indhumathi and R. Ramesh, Some new generalized topologies via hereditary classes, Bol. Soc. Paran. Mat. 30 (2) (2012), 71 – 77.

V. Renukadevi and P. Vimaladevi, Compatible hereditary classes in generalized topological spaces, Acta Math. Hungar. 147 (2) (2015), 259 – 271.

B. Roy, On a type of generalized open sets, Applied General Topology 12(2) (2011), 163 – 173.




DOI: http://dx.doi.org/10.26713%2Fjims.v10i1-2.714

eISSN 0975-5748; pISSN 0974-875X